Kansas, 2017Hail and Damaging Winds in Kansas, June 15, 2017
June 15, 2017 · NWS DDC · 59 events in 10 counties and zones
Surface low pressure located across west central Kansas had a cold front extending southward into portions of western Kansas with a warm front extending eastward into portions of central Kansas. Storms formed along the warm front, with more development along the cold front as the low slowly moved eastward.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 59
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Surface low pressure located across west central Kansas had a cold front extending southward into portions of western Kansas with a warm front extending eastward into portions of central Kansas. Storms formed along the warm front, with more development along the cold front as the low slowly moved eastward. The system produced numerous reports of severe hail and wind.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 15, 12:42 PM CST, 18 minutes earlier.
Area forecast discussion, Jun 15, 12:42 PM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
142 PM CDT Thu Jun 15 2017
...Updated short and long term sections...
.SHORT TERM...(This evening through Friday)
Issued at 135 PM CDT Thu Jun 15 2017
Winds will be mostly zonal over Kansas through tomorrow with an
upper level ridge over northern Mexico and an upper level low
sliding eastward across central Canada. Towards the surface, an
area of low pressure is currently sitting somewhere across west
central Kansas with a cold front extending southward into portions
of western Kansas and a warm front extending eastward into
portions of central Kansas. Storms are progged to first form along
the warm front this afternoon with more development possible along
the cold front as it slowly treks eastward today. The atmosphere
will be very unstable this afternoon with ample CAPE and SHEAR.
That means that any storms that do form will be capable of
becoming severe with large hail and damaging winds being the main
concern. Any storms that do develop are expected to move out of
the CWA by midnight with decreasing cloudiness thereafter. The
frontal boundary mentioned earlier will retrograde back to the
east tomorrow and bifurcate the CWA tomorrow. There will be a
slight chance of storms along northern Kansas and I-70 corridor
late in the afternoon. Otherwise expect clear to partly cloudy
skies. As for temperatures, lows tonight look to range from around
60 degrees along the KS/CO border to upper 60s across south
central Kansas. Highs tomorrow look to soar into the upper 90s
with a few places possibly reaching the 100 degree mark.
.LONG TERM...(Friday night through Thursday)
Issued at 135 PM CDT Thu Jun 15 2017
The CWA looks to remain generally dry through the long term period
as an upper level ridge builds across the southwestern United
States. One exception to this will be Saturday as an upper level
shortwave slides through the Northern Plains and in turn push a
cold front through the area. A few thunderstorms may form across
northern Kansas and northern portions of the CWA. Otherwise, only
an increase in cloud cover will be present. Another exception will
be next Wednesday as models suggest another disturbance moving
through the area. As for temperatures, highs will reach into the
upper 90s to around 100 degrees Saturday then down into the 80s
Sunday behind the aforementioned front. Western Kansas then
rebounds into the 90s for the remainder of the long term period.
Lows will generally be in the 60s to low 70s with the exception of
Sunday night when lows will dip into the upper 50s to lower 60s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1223 PM CDT Thu Jun 15 2017
VFR conditions will prevail today with mostly clear skies with the
exception of around the HYS terminal. A few storms may form around
the HYS terminal this afternoon then slide southeastward into
south central Kansas. Otherwise expect an increase in mid level
clouds around the HYS terminal. A cold front will be draped across
western Kansas this afternoon with a warm front extending westward
through central Kansas. Winds will generally be from the south
ahead of these frontal boundaries with more of an easterly
component north of the warm front and west to northwesterly
component behind the cold front.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 97 66 98 69 / 10 10 10 10
GCK 97 64 101 65 / 0 0 10 0
EHA 97 62 100 65 / 0 0 0 0
LBL 97 65 101 67 / 10 10 0 0
HYS 95 66 97 68 / 50 10 20 10
P28 98 69 97 72 / 40 60 10 10
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Hovorka_42
Hazardous weather outlook, Jun 15, 3:31 AM CST, 9 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
431 AM CDT Thu Jun 15 2017
KSZ030-031-043>046-061>066-074>081-084>090-160945-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
431 AM CDT Thu Jun 15 2017 /331 AM MDT Thu Jun 15 2017/
This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.
.DAY ONE...Today and tonight.
Day 1 Discussion
----------------
A weak surface trough will be the focus for a few severe
thunderstorm to develop as early as mid afternoon, generally
along the K-96 corridor, and expanding east/southeast in the
evening.
Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Significant risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Limited risk
* Lightning: Limited risk
* Excessive heat: Limited risk
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Days 2-7 Discussion
-------------------
The favored area for thunderstorm chances on Friday is through
the I-70 corridor (Wakeeney/Hays/LaCrosse areas). A cold front
will move into the area late Saturday.
Days 2-7 Hazards
----------------
* Friday
- Lightning: Limited risk
- Excessive heat: Limited risk
* Saturday
- Lightning: Limited risk
- Severe thunderstorm: Limited risk
- Excessive heat: Elevated risk
* Sunday
No hazards.
* Monday
No hazards.
* Tuesday
- Lightning: Limited risk
- Excessive heat: Limited risk
* Wednesday
- Lightning: Limited risk
- Excessive heat: Limited risk
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed
&&
For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Special weather statement, Jun 15, 12:27 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Dodge City KS
127 PM CDT THU JUN 15 2017
KSZ030-031-151930-
Trego KS-Ellis KS-
127 PM CDT THU JUN 15 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TREGO AND ELLIS COUNTIES
UNTIL 230 PM CDT...
At 127 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Riga, or 12 miles southeast of Wakeeney, moving east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Hays, Wakeeney, Ellis, Victoria, Catherine, Ogallah, Walker, Munjor,
Emmeram, Voda, Yocemento, Toulon, Trego Center, Riga, Turkville and
Hays Regional Airport.
A severe thunderstorm watch remains in effect until 700 PM CDT for
central and west central Kansas.
LAT...LON 3877 9904 3885 10015 3902 10015 3913 9955
3913 9904
TIME...MOT...LOC 1827Z 267DEG 24KT 3895 9968
RBURGHail, Trego
- When
- June 15, 1:00 PM CST
- Where
- Trego County, 3.51 mi WSW of Riga
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.930, -99.690
Hail, Trego
- When
- June 15, 1:09 PM CST
- Where
- Trego County, 1.07 mi W of Riga
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.950, -99.650
Hail, Ellis
- When
- June 15, 1:10 PM CST
- Where
- Ellis County, 1.48 mi NNE of Yocemento
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 38.920, -99.410
Hail, Ellis
- When
- June 15, 1:33 PM CST
- Where
- Ellis County, 2.82 mi N of Hays
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.910, -99.330
Hail, Trego
- When
- June 15, 1:54 PM CST
- Where
- Trego County, 0.88 mi NE of Trego Center
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.890, -99.890
Thunderstorm Wind, Ellis
- When
- June 15, 2:00 PM CST
- Where
- Ellis County, 1.75 mi SW of Hays
- Measured
- 67 kt (77 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 38.850, -99.340
Thunderstorm Wind, Ellis
- When
- June 15, 2:06 PM CST
- Where
- Ellis County, (Hys)hays Muni Arpt
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 38.850, -99.270
Hail, Ellis
- When
- June 15, 2:07 PM CST
- Where
- Ellis County, 0.54 mi W of Antonino
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 38.780, -99.390
Hail, Trego
- When
- June 15, 2:08 PM CST
- Where
- Trego County, 6.91 mi S of Ogallah
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.880, -99.730
Hail, Ellis
- When
- June 15, 2:15 PM CST
- Where
- Ellis County, 3.02 mi WSW of Hays
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.850, -99.370
Thunderstorm Wind, Ellis
- When
- June 15, 2:15 PM CST
- Where
- Ellis County, 0.54 mi W of Schoenchen
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.720, -99.330
Damage to trees, fences and some outbuildings.
Thunderstorm Wind, Ellis
- When
- June 15, 2:15 PM CST
- Where
- Ellis County, 3.02 mi WSW of Hays
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.850, -99.370
Winds were estimated to be 70 MPH.
Hail, Ellis
- When
- June 15, 2:32 PM CST
- Where
- Ellis County, 0.69 mi S of Schoenchen
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.710, -99.320
Thunderstorm Wind, Trego
- When
- June 15, 2:40 PM CST
- Where
- Trego County, 8.86 mi ENE of Cedar Bluff Res
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.810, -99.640
Winds were estimated to be 65 MPH.
Hail, Trego
- When
- June 15, 3:00 PM CST
- Where
- Trego County, 1.28 mi WSW of Trego Center
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.870, -99.920
Hail, Rush
- When
- June 15, 3:26 PM CST
- Where
- Rush County, 2.97 mi SSW of Loretta
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.610, -99.200
The hail was mostly quarter sized.
Thunderstorm Wind, Rush
- When
- June 15, 3:26 PM CST
- Where
- Rush County, 2.97 mi SSW of Loretta
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.610, -99.200
Winds were estimated to be 60 to 70 MPH.
Hail, Trego
- When
- June 15, 3:43 PM CST
- Where
- Trego County, 6.8 mi SW of Cedar Bluff Res
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.720, -99.900
Hail, Rush
- When
- June 15, 3:46 PM CST
- Where
- Rush County, 0.69 mi N of Otis
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.540, -99.050
Hail, Rush
- When
- June 15, 3:51 PM CST
- Where
- Rush County, 1.62 mi E of Shaffer
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.470, -99.050
The hail was mostly quarter sized.
Hail, Ness
- When
- June 15, 3:58 PM CST
- Where
- Ness County, 4.38 mi NE of Osgood
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 38.700, -99.820
Hail, Ness
- When
- June 15, 4:30 PM CST
- Where
- Ness County, 0.88 mi NW of Ransom
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.640, -99.940
Hail, Pawnee
- When
- June 15, 4:32 PM CST
- Where
- Pawnee County, 5.55 mi NE of Larned Pawnee Co Arp
- Measured
- 1.75 in hail
- Reported by
- Storm Chaser
- Coordinates
- 38.250, -99.000
Hail, Ness
- When
- June 15, 4:44 PM CST
- Where
- Ness County, 2.63 mi SW of Ransom
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.600, -99.960
Hail, Stafford
- When
- June 15, 4:54 PM CST
- Where
- Stafford County, 1.77 mi WSW of Seward
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.160, -98.830
Hail, Ness
- When
- June 15, 5:02 PM CST
- Where
- Ness County, 5.93 mi SSE of Arnold
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.550, -100.010
Hail, Stafford
- When
- June 15, 5:05 PM CST
- Where
- Stafford County, 4.35 mi E of Seward
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.170, -98.720
Hail, Stafford
- When
- June 15, 5:15 PM CST
- Where
- Stafford County, 5.63 mi NE of Hudson
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.160, -98.600
Hail, Ness
- When
- June 15, 5:16 PM CST
- Where
- Ness County, 4.74 mi NE of Laird
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.500, -99.990
Hail, Ness
- When
- June 15, 5:25 PM CST
- Where
- Ness County, 0.54 mi W of Ness City
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.450, -99.910
The hail was mostly quarter sized.
Hail, Ness
- When
- June 15, 5:28 PM CST
- Where
- Ness County, 0.69 mi N of Ness City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.460, -99.900
Hail, Pawnee
- When
- June 15, 5:36 PM CST
- Where
- Pawnee County, 6.59 mi SSE of Ray
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.080, -98.930
The hail was mostly nickel sized.
Hail, Comanche
- When
- June 15, 5:40 PM CST
- Where
- Comanche County, 15.65 mi ESE of Buttermilk
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.030, -99.060
Thunderstorm Wind, Barber
- When
- June 15, 5:40 PM CST
- Where
- Barber County, 1.77 mi NE of Aetna
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.100, -98.950
Winds were estimated to be near 60 MPH.
Hail, Barber
- When
- June 15, 5:50 PM CST
- Where
- Barber County, 1.3 mi ENE of Aetna
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.090, -98.950
Hail, Stafford
- When
- June 15, 5:55 PM CST
- Where
- Stafford County, 2.81 mi WSW of Dillwyn
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 37.960, -98.880
Hail, Finney
- When
- June 15, 5:58 PM CST
- Where
- Finney County, 4.75 mi SW of Kalvesta
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 38.030, -100.290
Hail, Stafford
- When
- June 15, 5:58 PM CST
- Where
- Stafford County, 4.29 mi SSE of St John
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.960, -98.730
Thunderstorm Wind, Barber
- When
- June 15, 6:00 PM CST
- Where
- Barber County, 2 mi E of Hardtner
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.020, -98.614
There was also a blowout and fire at a crude oil tank.
Thunderstorm Wind, Barber
- When
- June 15, 6:01 PM CST
- Where
- Barber County, Stubbs
- Measured
- 70 kt (81 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 37.020, -98.570
A semi truck was blown off the road by the high wind. The driver suffered non-life threatening head injuries but was taken to the hospital.
Hail, Stafford
- When
- June 15, 6:02 PM CST
- Where
- Stafford County, 1.49 mi SSW of St John
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.000, -98.760
Hail, Stafford
- When
- June 15, 6:03 PM CST
- Where
- Stafford County, 4.29 mi SSE of St John
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.960, -98.730
Hail, Barber
- When
- June 15, 6:05 PM CST
- Where
- Barber County, 0.69 mi S of Hardtner
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.010, -98.650
Thunderstorm Wind, Barber
- When
- June 15, 6:05 PM CST
- Where
- Barber County, Hardtner
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.020, -98.650
Tree branches were broken by the high wind.
Hail, Barber
- When
- June 15, 6:06 PM CST
- Where
- Barber County, 2.07 mi N of Stubbs
- Measured
- 3 in hail
- Reported by
- Public
- Coordinates
- 37.050, -98.570
All windows were shattered around the house. There were one foot diameter holes created in the vinyl siding. There could have actually be larger hail that did this damage.
Hail, Stafford
- When
- June 15, 6:10 PM CST
- Where
- Stafford County, 1.29 mi WNW of Stafford Arpt
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.960, -98.670
Hail, Barber
- When
- June 15, 6:15 PM CST
- Where
- Barber County, 2.35 mi NNE of Kiowa Arpt
- Measured
- 4 in hail
- Reported by
- Public
- Coordinates
- 37.050, -98.480
Hail, Stafford
- When
- June 15, 6:15 PM CST
- Where
- Stafford County, Stafford
- Measured
- 2.5 in hail
- Reported by
- Public
- Coordinates
- 37.970, -98.600
Hail, Stafford
- When
- June 15, 6:16 PM CST
- Where
- Stafford County, 2.07 mi S of Stafford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.940, -98.600
Thunderstorm Wind, Barber
- When
- June 15, 6:17 PM CST
- Where
- Barber County, 0.69 mi N of Medicine Lodge
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 37.290, -98.580
Hail, Stafford
- When
- June 15, 6:18 PM CST
- Where
- Stafford County, 3.42 mi SE of Stafford Arpt
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.920, -98.600
Hail, Barber
- When
- June 15, 6:20 PM CST
- Where
- Barber County, 1.1 mi E of Kiowa Arpt
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 37.020, -98.480
Hail, Stafford
- When
- June 15, 6:24 PM CST
- Where
- Stafford County, 5.16 mi ESE of Leesburg
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.860, -98.600
Hail, Pratt
- When
- June 15, 6:33 PM CST
- Where
- Pratt County, 0.88 mi NW of Preston
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.760, -98.560
Hail, Pratt
- When
- June 15, 6:45 PM CST
- Where
- Pratt County, 1.49 mi NNW of Iuka
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.750, -98.740
Hail, Pratt
- When
- June 15, 6:51 PM CST
- Where
- Pratt County, 4.96 mi NNE of Preston
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.810, -98.500
There was also 60 mph wind with the hail.
Thunderstorm Wind, Pratt
- When
- June 15, 6:51 PM CST
- Where
- Pratt County, 4.96 mi NNE of Preston
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.810, -98.500
There was also golf ball sized hail with the high wind.
Hail, Pratt
- When
- June 15, 6:57 PM CST
- Where
- Pratt County, 4.43 mi W of Pratt Muni Arpt
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.690, -98.830
Hail, Pratt
- When
- June 15, 7:29 PM CST
- Where
- Pratt County, 0.69 mi N of Cullison
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.640, -98.900
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in New Jersey, June 15 to 18, 20174 deaths · 1 injured · 3 events
- Hail and Damaging Winds in Iowa, June 15, 2017$355,000 · 2.75 in hail · 78 events
- Tornado and Hail in Missouri, June 15 to 17, 20173 injured · $61,000 · EF0 · 82 events
- Flash Flood and Hail in Texas, June 15, 2017$2.0 million · 2 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 15, 20174 injured · 2.75 in hail · 85 events
- Damaging Winds in Georgia, June 15, 2017$229,000 · 60 kt wind · 28 events
- Flash Flooding and Flood in Virginia, June 15 to 16, 2017$252,000 · 8 events
- Flash Flooding and Damaging Winds in New York, June 15, 2017$163,000 · 50 kt wind · 10 events
- Damaging Winds in Alabama, June 15, 20171 injured · $23,000 · 52 kt wind · 39 events
- Hail and Damaging Winds in Oklahoma, June 15, 2017$74,000 · 2 in hail · 21 events
- Hail in Nebraska, June 15, 2017$165,000 · 1.75 in hail · 3 events
- Lightning Strikes in Florida, June 15, 2017$150,000 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 711179, 711180, 711181, 711182, 711183, 711233, 711234, 711184, 711185, 711186, 711230, 711235, 711187, 711236, 711188, 711189, 711237, 711190, 711191, 711192, 711193, 711195, 711194, 711196, 711197, 711198, 711199, 711200, 711201, 711202, 711203, 711204, 711206, 711238, 711205, 711207, 711208, 711209, 711240, 711231, and more.